| Model Number |
SPEEDBRG IMP SYS W/BIO-COMP SWVLK |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1927pbsu punch from an ar-2600sbs-4 was received for investigation.Visual inspection identified that the blue handle had migrated up the shaft, although attempts to manipulate the handle were unsuccessful.The handle was not loose upon receipt for investigation.Further visual inspection of the proximal end of the punch identified that the handle had been impacted.As such, this event is most likely the result of excessive mechanical forces applied to the punch during use.
Event or Problem Description
It was reported that during speedbridge surgery the blue handle of the single-use trim from the speedbridge set is loosening off the inner metal spike, hence after hammering it could not be removed easily anymore.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.